# SDR CALA2022011400139

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 75,923 hours, 16,051 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Pressure Switch
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Lavs
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WASTE DISPOSALTOILET (SPECIFY LOCATION) FAILED TO FLUSH. THE AIR PLANE WAS ABOVE 16,000 FT AFT 3 LAVS WILL NOT FLUSH CABIN ALL THE LAVS WORKED EXCEPT THE LAV AT ROW 20 JUST BEHIND PREMIUM PLUS CLASS. THE INBOUND FLIGHT ATTENDANT REPORTED THAT IN FLIGHT THE ONLY LAVS THAT WERE WORKING WERE THE TWO FWD LAVS. SHE SAID THAT WHEN THEY LANDED ALL THE LAVS STARTED WORKING. UPON ARRIVAL I WATCHED LAV SVC DUMP BOTH TANKS AND RINSED THEM. WHEN I WENT TO THE REMOVED AND REPLACED 2 ALTITUDE PRESS SWITCHES REF. AMM 38-32-51. OPS CHECK GOOD.
